# SDR ERAA060585

- Difficulty date: January 11, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N561EH
- Make and model: Skrsky S61N
- Aircraft serial: 61471
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: 27515002
- Condition: Thermal Runaway
- Location: E/E Bay
- Part time: 185 hours
- Stage of operation: NR
- Nature of condition: M, J
- Precautionary procedure: O

## Discrepancy

BATTERY WITH ONLY 184.9 HOURS WENT THERMAL WHILE INSTALLED ON AIRCRAFT.  CELLS 2, 3, 4, 5, 6, 8, AND 13 (THERMAL RUNAWAY) MELTED.
